Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2011, Issue 660

Issues

On the regulator of Fermat motives and generalized hypergeometric functions

Noriyuki Otsubo
Published Online: 2011-05-05 | DOI: https://doi.org/10.1515/crelle.2011.083

Abstract

We calculate the Beilinson regulator of motives associated to Fermat curves and express them by special values of generalized hypergeometric functions. As a result, we obtain surjectivity results of the regulator, which support the Beilinson conjecture on special values of L-functions.

About the article

Received: 2009-09-07

Revised: 2010-04-12

Published Online: 2011-05-05

Published in Print: 2011-11-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011, Issue 660, Pages 27–82, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.083.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hang Liu and Rob de Jeu
International Mathematics Research Notices, 2015, Volume 2015, Number 21, Page 10929

Comments (0)

Please log in or register to comment.
Log in